# SDR FDEA201508262699

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 827 hours, 26,792 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LEVEL 2, ENG 3 LOOP AN ALERT DURING FLIGHT.  REPEAT WRITE UP.  ALERT HAPPENED AT ALL FLIGHT LEVELS & WOULD LAST ABOUT 15 SECONDS, DID NOT ALERT AT THE SAME TIME AS THE NR 1.  IAW WMD 26-11-01 R & R MOD BLOCK S3-529 16BA BX.  IAW WDM 26-11-01 02 03 & THE HOOKUP CHART R & R CONNECTOR P1-9952.
